Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

High BP, mild thumps in chest, tiredness, left arm pain, right rotator cuff problem. Tests?

Hello Dr., I am a 70 year old female with high blood pressure . I have had mild thumps in my chest on occasion but recently I also have experienced unusual tiredness and I have had to take 2(2 hour naps in one day. Pain also in my left arm also inside of left wrist . and under arm pit. I have had trouble with a right rotator cuff and it could now be happening to the the left side. What test should I have done? ?
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Dear Mam, hello.
Pain which is cardiac in origin like Angina pain is felt most commonly on left side of chest and radiates towards the left arm. Since you are hypertensive i.e. with high blood pressure, it can be anginal pain. Please have an ECG done and consult a cardiologist for furthur examination.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor